# SDR RX8R2004002

- Difficulty date: December 3, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Filed by: Amentum Services Inc, repair station RX8R084N
- Aircraft: N9116Q
- Make and model: Piper PA-42-720
- Aircraft serial: 425501037
- Aircraft time: 6,423 hours, 4,884 cycles
- Engine: Pwa PT6A61
- Engine time: 5,163 hours, 2,930 cycles
- Propeller: Hartzl HCB3TN3
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 5768007
- Condition: Cracked
- Location: Zone 700
- Part time: 6,423 hours, 4,884 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN LANDING GEAR STRUT CRACKED AT ATTACH POINT TO ACTUATING BRACE.  CRACK IS 2.5 INCHES LONG ALONG AFT SIDE OF AFT ATTACH POINT LUG.  CRACK IS AT SAME LOCATION THAT GETS INSPECTED IAW PIPER SERVICE BULLETIN 969.  AREA WAS INSPECTED PER SB 65.2 HRS. AGO, USING DYE PENETRANT.  THERE WAS NO CRACK AT THAT TIME.
